MathSciNet Relay Station
MathSciNet bibliographic data
MR425155 32C05 (53A30 32K15)
Chern, S. S.; Moser, J. K. Real hypersurfaces in complex manifolds. Acta Math. 133 (1974), 219–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement